Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Frobenius distributions of Drinfeld modules over finite fields


Author: Ernst-Ulrich Gekeler
Journal: Trans. Amer. Math. Soc. 360 (2008), 1695-1721
MSC (2000): Primary 11G09
Published electronically: November 26, 2007
MathSciNet review: 2366959
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We express the weighted class number of Drinfeld $ A$-modules of rank two with given characteristic polynomial over the finite field $ {\mathbb{F}} _{\mathfrak{p}}=A/{\mathfrak{p}}$ $ ({\mathfrak{p}} \in\operatorname{Spec}A$, where $ A=\mathbb{F} _q[T])$ as an infinite product of local terms. Some auxiliary results of independent interest about characteristic polynomials of Drinfeld modules are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 11G09

Retrieve articles in all journals with MSC (2000): 11G09


Additional Information

Ernst-Ulrich Gekeler
Affiliation: FR 6.1 Mathematik, Universität des Saarlandes, Postfach 15 11 50, D-66041 Saar- brücken, Germany
Email: gekeler@math.uni-sb.de

DOI: http://dx.doi.org/10.1090/S0002-9947-07-04558-8
PII: S 0002-9947(07)04558-8
Received by editor(s): March 16, 2005
Published electronically: November 26, 2007
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.